JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECIAL CLASSES OF MERIDIAN SURFACES IN THE FOUR-DIMENSIONAL EUCLIDEAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECIAL CLASSES OF MERIDIAN SURFACES IN THE FOUR-DIMENSIONAL EUCLIDEAN SPACE
GANCHEV, GEORGI; MILOUSHEVA, VELICHKA;
  PDF(new window)
 Abstract
Meridian surfaces in the Euclidean 4-space are two-dimensional surfaces which are one-parameter systems of meridians of a standard rotational hypersurface. On the base of our invariant theory of surfaces we study meridian surfaces with special invariants. In the present paper we give the complete classification of Chen meridian surfaces and meridian surfaces with parallel normal bundle.
 Keywords
meridian surfaces;Chen surfaces;surfaces with parallel normal bundle;
 Language
English
 Cited by
1.
Meridian Surfaces with Constant Mean Curvature in Pseudo-Euclidean 4-Space with Neutral Metric, Mediterranean Journal of Mathematics, 2017, 14, 2  crossref(new windwow)
 References
1.
S. Carter and U. Dursun, On generalized Chen and $\kappa$-minimal immersions, Beitrage Algebra Geom. 38 (1997), no. 1, 125-134.

2.
S. Carter and U. Dursun, Partial tubes and Chen submanifolds, J. Geom. 63 (1998), no. 1-2, 30-38. crossref(new window)

3.
B.-Y. Chen, Geometry of Submanifolds. Marcel Dekker, Inc., New York, 1973.

4.
B.-Y. Chen, Pseudo-Riemannian Geometry, $\delta$-Invariants and Applications, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011.

5.
U. Dursun, On product $\kappa$-Chen submanifolds, Glasgow Math. J. 39 (1997), no. 3, 243- 249. crossref(new window)

6.
U. Dursun, On minimal and Chen immersions in space forms, J. Geom. 66 (1999), no. 1-2, 104-115. crossref(new window)

7.
G. Ganchev and V. Milousheva, On the theory of surfaces in the four-dimensional Euclidean space, Kodai Math. J. 31 (2008), no. 2, 183-198. crossref(new window)

8.
G. Ganchev and V. Milousheva, Invariants and Bonnet-type theorem for surfaces in $\mathbb{R}^4$, Cent. Eur. J. Math. 8 (2010), no. 6, 993-1008. crossref(new window)

9.
O. Garay, Spherical Chen surfaces which are mass-symmetric and of 2-type, J. Geom. 33 (1988), no. 1-2, 39-52. crossref(new window)

10.
L. Gheysens, P. Verheyen, and L. Verstraelen, Sur les surfaces A ou les surfaces de Chen, C. R. Acad. Sci. Paris, Ser. I Math. 292 (1981), no. 19, 913-916.

11.
L. Gheysens, P. Verheyen, and L. Verstraelen, Characterization and examples of Chen submanifolds, J. Geom. 20 (1983), no. 1, 47-62. crossref(new window)

12.
C. Houh, On spherical A-submanifolds, Chinese J. Math. 2 (1974), no. 1, 128-134.

13.
E. Iyigun, K. Arslan, and G. Ozturk, A characterization of Chen surfaces in $\mathbb{E}^4$, Bull. Malays. Math. Sci. Soc. 31 (2008), no. 2 209-215.

14.
T. Korpinar and E. Turhan, A new class of time-meridian surfaces of biharmonic S- particles and its Lorentz transformation in Heisenberg spacetime, Int. J. Theor. Phys. 2015 (2015); DOI 10.1007/s10773-015-2621-3. crossref(new window)

15.
G. Ozturk, B. Bulca, B. Bayram, and K. Arslan, Meridian surfaces of Weingarten type in 4-dimensional Euclidean space $\mathbb{E}^4$. preprint available at ArXiv:1305.3155.

16.
B. Rouxel, Ruled A-surfaces in Euclidean space $\mathbb{E}^n$, Soochow J. Math. 6 (1980), 117- 121.

17.
B. Rouxel, A-submanifolds in Euclidean space, Kodai Math. J. 4 (1981), no. 1, 181-188. crossref(new window)

18.
B. Rouxel, Chen submanifolds, Geometry and Topology of Submanifolds, VI, World Sci. Publ., River Edge, NJ, 1994.

19.
L. Verstraelen, A-surfaces with flat normal connection, J. Korean Math. Soc. 15 (1978), no. 1, 1-7.